# SDR DU4R2007150

- Difficulty date: July 12, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N638DL
- Make and model: Boeing 757
- Aircraft serial: 23761
- Aircraft time: 63,658 hours, 29,652 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 291043, N/R 22832,  FOUND DENT ON MAIN FRAME UPPER CAP (UNDER FLOOR SUPPORT Z CHANNEL) AT BS 1500 RBL 11 IN AFT PIT.  REPAIRED BY CUTTING OUT DENTED AREA, HFEC CUT OUT IAW NTM 51-00-19 PT. 6, NO RELEVANT INDICATIONS. FABRICATED AND INSTALLED CHANNEL REPAIR 8.5 X 2 X .5 FROM  7075-T6 .063 IAW SRM 53-00-57 FIG. 201, 51-20-01 AND 53-00-07.
